# SDR AALA202201039019

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A300*
- Aircraft serial: 6181
- Aircraft time: 24,315 hours, 9,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL MESSAGE TO CHECK DOOR/SLIDES PAGE. DOORS/SLIDES PAGE SHOWS 4R DOOR AMBER WITH CHECK DOOR PRESSURE MESSAGE. ALL OTHER INDICATIONS READ NORMAL. SERVICED R4 DOOR DAMPER PER AMM 52-10-00-614-001-A.
